Complete positivity for time-dependent qubit master equations

File Size Format
74568_1.pdf 169Kb Adobe PDF View
Title Complete positivity for time-dependent qubit master equations
Author Hall, Michael
Year Published 2008
Publisher Institute of Physics Publishing
Citation Journal of Physics A, Vol. 41(20), pp. 205302-1-205302-14
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1088/1751-8113/41/20/205302
Copyright Statement Copyright 2011 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice